# SDR AALA202303303354

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 27,438 hours, 3,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR HANDLE COVER DIFFICULT TO OPERATE. COVER LUBRICATED AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-15.
